Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Rank two filtered $ (\varphi,N)$-modules with Galois descent data and coefficients

Author: Gerasimos Dousmanis
Journal: Trans. Amer. Math. Soc. 362 (2010), 3883-3910
MSC (2000): Primary 11F80
Published electronically: February 17, 2010
MathSciNet review: 2601613
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K$ be any finite extension of $ \mathbb{Q}_{p},$ $ L$ any finite Galois extension of $ K$, and $ E$ any finite large enough coefficient field containing $ L.$ We classify two-dimensional $ L$ -semistable $ E$-representations of $ G_{K}$ by listing the isomorphism classes of rank two weakly admissible filtered $ (\varphi ,N,L/K,E)$-modules.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11F80

Retrieve articles in all journals with MSC (2000): 11F80

Additional Information

Gerasimos Dousmanis
Affiliation: SFB 478 Geometrische Strukturen in der Mathematik, Münster Universität, Hittorfstraße 27, 48149, Münster, Deutschland

Received by editor(s): January 11, 2009
Published electronically: February 17, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia